Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Complex equilibrium measure and Bernstein type theorems for compact sets in $ {\bf R}\sp n$

Author: Mirosław Baran
Journal: Proc. Amer. Math. Soc. 123 (1995), 485-494
MSC: Primary 31C10; Secondary 32F05, 32F07
MathSciNet review: 1219719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to refine and develop further some results from a paper of Bedford and Taylor [Trans. Amer. Math. Soc. 294 (1986), 705-717]. The main result, a Bernstein type theorem, is an improvement of the classical Bernstein inequality

$\displaystyle \vert p'(x)\vert \leq (\deg p){(1 - {x^2})^{ - 1/2}}{(\left\Vert p \right\Vert _{[ - 1,1]}^2 - {p^2}(x))^{1/2}},$

from the interval $ [ - 1,1]$ to the multivariate case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31C10, 32F05, 32F07

Retrieve articles in all journals with MSC: 31C10, 32F05, 32F07

Additional Information

Keywords: Plurisubharmonic function, Monge-Ampere operator, Bernstein inequality
Article copyright: © Copyright 1995 American Mathematical Society